Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

On contraceptive pills for the first time, have spotting. What is the cause?

Hello, is the first time that i m taking the contraceptive pill . The first month i didn t have any problem. I m about to finish the second cycle( i miss 8 pills) and today i started to have some spotting in which i can see some blood . What do i Have to do? I didn t finish the bister yet. I m very worried. Why am i having this reaction? Thank you very much for reply me
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Having a mild spotting while taking the oral pills is due to mild hormonal disturbance. This mild spotting might be followed by your normal period once you stop the pills. Please do not worry as this does not need any treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor